# SDR AALA202112274472

- Difficulty date: December 16, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 29,744 hours, 11,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR UPPER COVER PLATE RUB STRIPS ARE DISBONDED AND LOOSE. **SUPPLEMENTAL REPORT FOR AALA202112174472: REPLACED FORWARD RUB STRIP PER AMM 52-13-18-300-002-A..** (CLOSED)
